Sometimes meds prescribed by drs. have worse isde effects than the problem they 
are prescribed for.  My father was on Flomax and it made him super dizzy andhe 
fell 3 times before I heard a commercial on TV  that said it makes your blood 
pressure drop when you stand up.  A day later, I heard a commercial for 
Avadart.  It goes after the cause, not the symptoms and dos not have that 
effect.  My blood pressure meds made me dizzy so I stopped them.  Someties you 
have to weigh the good vs the bad of meds befre taking them.  One the dr. was 
going to pescribe for me can cause Lymphoma.  I just spent several years of 
hell/chemo 
getting rid of lymphoma.  Why wuld I take a med that can cause it?
---- Sally Davis <putty...@gmail.com> wrote: 
> He is making progresss and eating on his own, Still weak in the back legs. I
> am not so good. A new medicine that I was taking. I stopped one of them
> becuase I did not know where I was at work yesterday. Very scary feeling.
> 
> Sally
> _______________________________________________
> Felvtalk mailing list
> Felvtalk@felineleukemia.org
> http://felineleukemia.org/mailman/listinfo/felvtalk_felineleukemia.org


_______________________________________________
Felvtalk mailing list
Felvtalk@felineleukemia.org
http://felineleukemia.org/mailman/listinfo/felvtalk_felineleukemia.org

Reply via email to